# SDR SWAA990830

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 6937317
- Condition: Inoperative
- Location: A Hyd System
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF 'A' SYSTEM HYDRAULICS AFTER TAKEOFF.  REMOVED AND REPLACED 'A' SYS HYD MODULE AND BOTH CASE DRAIN FILTERS, SYSTEM OPS CHECKED GOOD PER MM.
